# SDR SWIA202265498

- Difficulty date: February 19, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 19L CLEAT AT FS295.00 CORRODED      (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED STR19L CLEAT AT FS295.00 REF. CRJ900 SRM 51-42-06-001-001-A01 REVISION 38: JUL 25/2020, AND DWG SH670-31550 REV G. COMPLIED WITH THE SKYWEST TASK CARD 51-900-1002-SKY.
